advertisement
Question
Posted by: Elsie | 2012/06/14

Purbac

How do you now you are allergic to sulphamethoxazole in purbac?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Elsie

Skin reactions are the most common adverse reactions to sulfa medications, ranging from various benign rashes to more severe skin reactions. Hives and increased sensitivity to sunlight are also possible. There is a possibility that if the sulfa medication is continued despite a mild rash occurring, the rash could progress to a more severe form of skin reaction.

More severe reaction are also possible, but are less common.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/06/15

Hi Elsie

Skin reactions are the most common adverse reactions to sulfa medications, ranging from various benign rashes to more severe skin reactions. Hives and increased sensitivity to sunlight are also possible. There is a possibility that if the sulfa medication is continued despite a mild rash occurring, the rash could progress to a more severe form of skin reaction.

More severe reaction are also possible, but are less common.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement